# SDR LR7A01082

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,504 hours, 12,902 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Forging
- Part number: 3897271
- Condition: Cracked
- Location: Fs 517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC3208 FOUND FS 517 LMLG BEAM REINFORCING PLATE CRACKED AT LBL 65, WL 146.REPLACED REINFORCING PLATE PER SRM SMP 583-51-70.  NR 0171.
